# SDR AALA20101221DFW04

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 73,266 hours, 33,604 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100105901
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED BATTERY DISCHARGE LIGHT ILLUMINATED DURING FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BATTERY CHARGER AND BOTH MAIN SHIP BATTERIES (MPN 023964000).  SYSTEM GROUND CHECK NORMAL OPERATION.
